# SDR 04FDEA00185

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,819 hours, 49,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Bent
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON PASSING 15,000 FT AT 310 KNOTS.  REPEAT WRITE-UP, APPROX CABIN PRESSURE 4.5  PSI.  CHECKLIST ACCOMPLISHED, RETURNED TO AUS.  OPENED MAIN CARGO DOOR, INSPECTED ALL SWITCHES ON MAIN CARGO DOOR, LATCH SWITCHES, LOCK TUBE SWITCHES, FOUND ACCESS PANEL ON LOWER AFT MAIN CARGO DOOR  BENT IN AND MAKING CONTACT WITH THE TARGETS ON THE AFT TWO LATCH SWITCHES.  STRAIGHTENED ACCESS PANEL AND FOUND BOTH TARGETS ON AFT TWO SWITCHES BENT AND  OUT OF ADJUSTMENT.  ADJUSTED BOTH TARGETS AND SWITCHES PER 727-100 MM CHAPTER 52-34-009-5.  CLOSED CARGO DOOR, DOOR WARNING SYSTEM OPS CHECK'S NORMAL.  OK FOR SERVICE.
